RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 2, Pages 237–244 (Mi tmf3662)  

This article is cited in 1 scientific paper (total in 1 paper)

Investigation of the spin states norm in dual models

M. V. Ioffe, Yu. V. Novozhilov, E. V. Prokhvatilov


Abstract: In the framework of the operator formalism, a study is made of the norm of intermediate states with a definite mass and spin for generalized Veneziano models. Explicit expressions are obtained for the norm of states in the factorized four-particle Veneziano amplitude.

Full text: PDF file (912 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:2, 489–494

Received: 10.04.1972

Citation: M. V. Ioffe, Yu. V. Novozhilov, E. V. Prokhvatilov, “Investigation of the spin states norm in dual models”, TMF, 15:2 (1973), 237–244; Theoret. and Math. Phys., 15:2 (1973), 489–494

Citation in format AMSBIB
\Bibitem{IofNovPro73}
\by M.~V.~Ioffe, Yu.~V.~Novozhilov, E.~V.~Prokhvatilov
\paper Investigation of the spin states norm in dual models
\jour TMF
\yr 1973
\vol 15
\issue 2
\pages 237--244
\mathnet{http://mi.mathnet.ru/tmf3662}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 2
\pages 489--494
\crossref{https://doi.org/10.1007/BF01028223}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3662
  • http://mi.mathnet.ru/eng/tmf/v15/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Ioffe, S. N. Manida, “Spin states in dual model with fermions”, Theoret. and Math. Phys., 16:2 (1973), 791–797  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:123
    Full text:46
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019